MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW ML; SIZE Ø3.5X14 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW ML; SIZE Ø3.5X14 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-03514M
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of q2 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures two instances of intraoperative yukon polyaxial screw fracture which occurred during the same surgery.The associated procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Device location is unknown.
 
Additional Manufacturer Narrative
Lot unknown (2): device not returned.
 
Event or Problem Description

Brand Name
POLYAXIAL SCREW ML; SIZE Ø3.5X14 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15135486
Report Number3004774118-2022-00293
Device Sequence Number17584114
Product Code NKG
UDI-Device Identifier10888857350151
UDI-Public10888857350151
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-03514M
Device Catalogue Number7601-03514M
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer10/01/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown